# SDR CA040321002

- Difficulty date: January 18, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 03079H9188
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CAPTAIN WINDSHIELD HAD SHATTERED IN CRUISE. THE WINDSHSIEL IS THE NEW CONFIGURATION. THE WINDSHIELD WAS REMOVED AND REPLACED.
